# SDR HALA20250625198

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 46,620 hours, 7,448 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Clamp
- Condition: Disconnected
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR- L- WING LEAK. FOUND CLAMP DISCONECTED FROM TRIM AIR PRESSURE REGULATING VALVE. INSTALLED NEW SEAL PER AMM 21-63-52. INSTALLED CLAMP PER M105 #R0483. OPS CHECK GOOD. LEAK CHECK GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
